MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿ INFORMATICS SOLUTION; UNKNOWN

BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿ INFORMATICS SOLUTION; UNKNOWN
Catalog Number 444150
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a.Common device name: unknown.H3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.H4.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that while using bd synapsys¿, there was misassociation seen with multiple samples.No patient impact reported.
 
Additional Manufacturer Narrative
Investigation summary: this statement is to summarize the investigation of a complaint involving synapsys.It was reported that synapsys was sending multiple results per sample.No other issues were reported.Bd investigated the issue.The lis is getting duplicate whole result messages.The issue at this site was user configuration.The customer has duplicate rules triggering upload of results to the lis multiple times.The user can adjust the rules to prevent this from occurring.Synapsys works as designed.This is an unconfirmed failure of a bd product.Review found complaints of this type were below statistical control for the month of march.Device history record review was not applicable as this is a standalone software product and the operation/functionality of this type of product is confirmed at the time of installation.Reports of this type will continue to be monitored.
 
Event or Problem Description

Brand Name
BD SYNAPSYS¿ INFORMATICS SOLUTION
Common Device Name
UNKNOWN
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19116002
Report Number1119779-2024-00294
Device Sequence Number7112487
Product Code JQP
UDI-Device Identifier00382904441500
UDI-Public00382904441500
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number444150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown